# SDR 9511149998

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: Flight Dect
- Part time: 26,463 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE DTW-DFW, RADAR FAILED TO PAINT KNOWN WEATHER.  RADAR TEST OK.  RADAR WAS OCCASIONALLY SPOKING AND DOES NOT PAINT GROUND RETURN.  DIVERTED TO MEM FOR MAINTENANCE, DUE TO THUNDERSTORMS ENROUTE TO DFW.  REPLACED THE RADAR TRANSCEIVER.  PERFORMED SYSTEM TEST, CHECKED OK.  ALSO, INSPECTED ANTENNA, CHECKED OK.
